# SDR DALA2014120206384

- Difficulty date: November 23, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 52,792 hours, 29,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN TAIL INTERIOR SOCKET BROKEN, LOOSE AND LENSE MISSING ABOVE CATWALK.  R & R AND CHECKED EMERGENCY LIGHT ASSEMBLY IAW AMM. CHECKS GOOD.
